# SDR CALA2013081990520

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 50,352 hours, 20,123 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: STA320271
- Part serial: 374
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT WINDOW DISPLAYED ON UPPER ECAM.  REMOVED WINDOW AND INSTALLED NEW ONE. COMPLETED RT WINDOW INSTALLATION, OPS CHECKED GOOD.
